Dr. Alok Kumar

 

  Dr. Alok Kumar

  Designation: Assistant Professor

  Date of Joining: 10.05.2023

  Email: This email address is being protected from spambots. You need JavaScript enabled to view it.

 

Academic record & distinction:

Ph.D. (Mathematics), Jawaharlal Nehru University, New Delhi, India.

Adjunct faculty (August - December 2018), Ambedkar University Delhi, India.

Postdoctoral fellow (2019-2021), Department of Mathematical Sciences, Indian Institute of Science Education and Research (IISER) Mohali, Punjab.

NBHM-postdoctoral fellow (2021-2023), Department of Mathematics, University of Delhi, India.

 

Area of Interest:

Topological Dynamical Systems related to group actions, Hyperbolic Dynamics, Symbolic Dynamics, Ergodic Theory.

 

Personal webpage: https://sites.google.com/view/ak-activity/home?authuser=0

Latest Publications:

  1. R. Shah and A. K. Yadav, Distal Actions of Automorphisms of Lie Groups G on SubG. Math. Proc. Cambridge Philos. Soc. 173(2022), no. 2. 457–78. DOI:https://doi.org/10.1017/S0305004121000694.
  2. Shah, Riddhi; Yadav, Alok Kumar; Distality of Certain Actions on p-Adic Spheres. J. Aust. Math. Soc. 109(2020), no. 2, 250–261. DOI:https://doi.org/10.1017/S1446788719000272.
  3. Shah, Riddhi and Yadav, Alok K. Dynamics of Certain Distal Actions on Spheres. Real Anal. Exchange 44 (2019), no. 1, 77–88.

 

We have 71 guests and no members online